Skip to main content

Maslov’s Complex Germ in the Cauchy Problem for a Wave Equation with a Jumping Velocity

Abstract

Using Maslov’s complex germ in the Cauchy problem for a wave equation, we consider the asymptotics of the solution of the Cauchy problem in which the velocity depends irregularly on a small parameter.

This is a preview of subscription content, access via your institution.

References

  1. V. P. Maslov, Operator Methods, Izdat. MGU, Moscow, 1973.

    MATH  Google Scholar 

  2. V. P. Maslov, The Complex WKB Method for Nonlinear Equations. I, Birkhäuser, Basel, 1994.

    Book  Google Scholar 

  3. V. V. Belov and S. Yu. Dobrokhotov, “Semiclassical Maslov Asymptotics with Complex Phases. I. General Approach”, Theoret. and Math. Phys., 92:2 (1992), 843–868.

    ADS  MathSciNet  Article  Google Scholar 

  4. S. Yu. Dobrokhotov and A. I. Shafarevich, Semiclassical Quantization of Invariant Isotropic Manifolds of Hamiltonian Systems, in: Topological Methods in the Theory of Hamiltonian Systems (eds. A.T. Fomenko, A.B. Bolsinov, A.I. Shafarevich), Faktorial, Moscow, 1998.

    Google Scholar 

  5. A. I. Allilueva and A. I. Shafarevich, “Short-Wave Asymptotic Solutions of the Wave Equation with Localized Perturbations of the Velocity”, Russ. J. Math. Phys., 27:2 (2020), 145–154.

    MathSciNet  Article  Google Scholar 

  6. A. I. Allilueva and A. I. Shafarevich, “Reflection and Refraction of Lagrangian Manifolds Corresponding to Short-Wave Solutions of the Wave Equation with an Abruptly Varying Velocity”, Russ. J. Math. Phys., 28:2 (2021), 137–146.

    MathSciNet  Article  Google Scholar 

  7. S. Yu. Dobrokhotov, “Application of Maslov’s Theory to Two Problems with Operator-Valued Symbol”, Russ. Math. Surv., 39:4 (1984), 125.

    Article  Google Scholar 

  8. V. S. Buslaev, “Adiabatic Perturbation of a Periodic Potential”, Theoret. and Math. Phys., 58:2 (1984), 153–159.

    ADS  MathSciNet  Article  Google Scholar 

  9. S. Yu. Dobrokhotov and A. I. Shafarevich, “Semiclassical Asymptotic Behavior of the Scattering of Wave Packets by the Rapidly Changing Potential Given by the Equation \(-2\vert \nabla\Phi\vert ^2/{\rm ch}^2(\Phi (x)/h)+V_0(x)\)”, Sov. Phys., Dokl., 32:8 (1987), 633–635.

    ADS  MATH  Google Scholar 

  10. A. I. Shafarevich, “Quasiclassical Scattering of Wave Packets on a Narrow Band in which the Potential Rapidly Changes”, Math. Notes, 45:1 (1989), 72–77.

    MathSciNet  Article  Google Scholar 

  11. V. P. Maslov and G. A. Omel’yanov, “Asymptotic Soliton-Form Solutions of Equations with Small Dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149.

    ADS  Article  Google Scholar 

  12. F. Calogero and A. Degasperis, Spectral Transform and Solitons, North-Holland Publishing Company, 1982.

    MATH  Google Scholar 

Download references

Funding

This work was supported financially by the Russian Science Foundation (grant no. 21-71-00050).

Author information

Authors and Affiliations

Authors

Corresponding authors

Correspondence to A. I. Allilueva or A. I. Shafarevich.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Allilueva, A.I., Shafarevich, A.I. Maslov’s Complex Germ in the Cauchy Problem for a Wave Equation with a Jumping Velocity. Russ. J. Math. Phys. 29, 1–10 (2022). https://doi.org/10.1134/S1061920822010010

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1061920822010010